# SDR AALA202511124246

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 16,506 hours, 6,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT ON OVERWING EXIT ROW 16FED DOES NOT ILLUMINATE. REPLACED RIGHT HAND OVER WING EMERGENCY LIGHT POWER SUPPLY M1695. PER AMM 33-51-06.
